# SDR F3LA200700042

- Difficulty date: March 6, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 13,591 hours, 6,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION FOUND UNDER NUT CLIPS LT BEAM Y1292 BETWEEN CROSSBEAMS FR67 AND FR68 PROFILE 195.  REPLACED BEAM IAW SRM 51-42-11 AND SRM 53-41-14.
